# SDR AALA201809209013

- Difficulty date: September 19, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 29,626 hours, 11,602 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, THE EMERGENCY EXIT SIGN. LEFT OVERWING, CONNECTOR WAS LOOSE.  THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED THE CONNECTOR IAW WPM 20-61-28, AND OPS CHECKED GOOD IAW AMM 33-51-00-710-801.
